Logo Logo
Switch Language to German

Gairing, Jan; Imkeller, Peter; Shevchenko, Radomyra and Tudor, Ciprian (2020): Hurst Index Estimation in Stochastic Differential Equations Driven by Fractional Brownian Motion. In: Journal of Theoretical Probability, Vol. 33, No. 3: pp. 1691-1714

Full text not available from 'Open Access LMU'.


We consider the problem of Hurst index estimation for solutions of stochastic differential equations driven by an additive fractional Brownian motion. Using techniques of the Malliavin calculus, we analyze the asymptotic behavior of the quadratic variations of the solution, defined via higher-order increments. Then we apply our results to construct and study estimators for the Hurst index.

Actions (login required)

View Item View Item